# SDR CALA0300027

- Difficulty date: February 9, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 51,301 hours, 24,466 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN LONGERON 2R AFT OF STA 1418. A SPLICE REPAIR WAS INSTALLED IAW ECRA 5311-01132.
